# SDR RAIA9912009

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31056294
- Condition: Failed
- Location: Propeller
- Part time: 2,925 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6209 - JFK - LEFT BETA LIGHT INOP.  MAINTENANCE REPLACED LEFT BETA SWITCH.
